| Model Number |
SAW ATTACHMENT-SAG MINIMAL INVASIVE CUTS |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09/24/2024, it was reported by a sales representative via sems-06671072 that an ar-600sagmis sagittal saw attachment came apart during a case.This was discovered during a procedure, with no reported patient harm.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged ar-600sagmis sagittal saw attachment serial number: (b)(6) was received for investigation.Visual evaluation of the returned device noted that the device was coming apart, as a component was received detached.Further visual evaluation noted wear and tear to the device with superficial scratches and slight discoloration observed.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to overstressing a device that is damaged naturally and inevitably as a result of normal wear or aging from repeated usage/reprocessing.Manufactured date: 25-oct-2022.